# SDR MALA976561

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 119
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Failed
- Location: Rt Acm
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT LP BLEED CYCLES ON AND OFF.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED RIGHT OVER PRESSURE SWITCH PN 211C119-136A AMM 36-21-00, RIGHT OVER TEMP SWITCH PN M2001-542, RT ACM AND HEAT EXCHANGER.  OPS CHECK GOOD.
